# SDR SWIA202156582

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559 STRAPS OUTBOARD LBL 27 HAS CORROSION   (C-CHECK) RO 3/2/2021   REMOVED AND INSTALLED NEW STRAP AT FS559 OUTBOARD OF LBL 27 P/N 601R31025-29 CRJ200 SRM 51-42-06 & CRJ 200 SRM 51-42-06 AND DWG 601R31025 REV N. COMPLIED WITH TASK CARD 51-900-1003-SKY  SEE CONTINUATION CARD FOR DETAILS.
